Applied Mathematical Modelling, ( ISI ), Volume (36), No (1), Year (2012-5) , Pages (5614-5623)

Title : ( An approximate-analytical solution for the Hamilton–Jacobi–Bellman equation via homotopy perturbation method )

Authors: Hassan Saberi Nik , Sohrab Effati , Mohammad Shirazian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we give an analytical-approximate solution for the Hamilton–Jacobi–Bellman (HJB) equation arising in optimal control problems using He’s polynomials based on homotopy perturbation method (HPM). Applying the HPM with He’s polynomials, solution procedure becomes easier, simpler and more straightforward. The comparison of the HPM results with the exact solution, Modal series and measure theoretical method are made. Some illustrative examples are given to demonstrate the simplicity and efficiency of the proposed method

Keywords

Homotopy perturbation method Optimal control problems Hamilton–Jacobi–Bellman equation He’s
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1028762,
author = {Saberi Nik, Hassan and Effati, Sohrab and Shirazian, Mohammad},
title = {An approximate-analytical solution for the Hamilton–Jacobi–Bellman equation via homotopy perturbation method},
journal = {Applied Mathematical Modelling},
year = {2012},
volume = {36},
number = {1},
month = {May},
issn = {0307-904X},
pages = {5614--5623},
numpages = {9},
keywords = {Homotopy perturbation method Optimal control problems Hamilton–Jacobi–Bellman equation He’s polynomials},
}

[Download]

%0 Journal Article
%T An approximate-analytical solution for the Hamilton–Jacobi–Bellman equation via homotopy perturbation method
%A Saberi Nik, Hassan
%A Effati, Sohrab
%A Shirazian, Mohammad
%J Applied Mathematical Modelling
%@ 0307-904X
%D 2012

[Download]